Lungs fill with fluid - the ARMS room!

Discussion in 'VMBB General Discussion' started by Mother Margaret, Jun 15, 2004.

  1. Mother Margaret

    Mother Margaret Former Guest

    Joined:
    May 6, 2004
    Messages:
    217
    Location:
    Valdez, Alaska
    source: healthboards.com/boards/showthread.php?p=1057840#post1057840

    In arms room - blue 50 gal drums - Corexit?

    Corexit was sold to the military. It is a very bad mix that is 38% ethylene glycol monobutyl ether and may also have ethylene oxide ... at least some.

    With the red eyes, the puddle of it on the floor possibly?

    This could be the exposure that has cause this illness

    It will make ones body shut down with too much exposure to it.

    The arms room, that's it

    The arms room!

    rapid heart rate? yes this is what 2-butoxyethanol does - quickly causes hemolytic anemia

    Lungs filled with fluid? this is a chemical pneumonia what they would say now as the soldiers in Iraq are dying of pneumonia (more correctly it is pulmonary edema) ... I bet this is what is going on & have felt so from the day I first heard of it.

    Ethylene oxide C2H4O (CAS #75-21-8) is used as an intermediate in the production of ethylene glycol. It is also used as a rocket propellant. A harmful concentration of this gas in the air will be reached very quickly on loss of containment. Inhalation of very high concentrations may cause lung edema. Target organs: Eyes, skin, respiratory system, liver, central nervous system, blood, kidneys, reproductive system

    There is a painter I met from Canada last month who said he knew his kidney cancer was from paint. I said, yes, most likely. I asked him if he had flu-like symptoms. He said, 'no' dizziness. When the red blood cells are dying off you are loosing the oxygen that they would carry ... that would be the dizziness & a significant symptom.

    At the hot temperatures in Iraq, there's no telling how volatile this chemical would be. I wonder what in the world the military thinks this is good for. It is a horrible experimental chemical invention of the Exxon Valdez oil spill cleanup and not even selected for use; but since, there is MSDS information that it has been sold to the Dept of Defense, to Australia for their 1995 oil spill cleanup and dumped from airplanes for the Karachi oil spill. Horrible poison/pesticide/solvent that is a hazardous waste, per my thoughts and should be disposed of as such. Not transported, not stored, not used for anything!

    www.valdezlink.com/hi.htm

    2-butoxyethanol MSDS info

    This thread originally posted yesterday on 'rage report dot com'

    Harmed by similar chemical? Some helpful info for accurate diagnosis:

    www.valdezlink.com/check_blood.htm#retic

    www.valdezlink.com/generic.htm#research

    http://www.valdezlink.com/rr_topic_desert_storm.htm

    also
    www.valdezlink.com/fatigue_hard_to_find.htm

    www.valdezlink.com/rbc_size_shape.htm

    www.valdezlink.com/hemolytic_anemia_tests.htm

    www.valdezlink.com/gwv_symptoms.htm

    Paralysis is possible
    www.valdezlink.com/paralysis.htm

    http://www.valdezlink.com/cancer_reviewjournal.htm#thoughts

    Temp is a function of the blood -
    http://www.valdezlink.com/cfs/bodytemp.htm

    Margaret
    PO Box 233
    Valdez, AK 99686

    907-835-5333

    on politicalplace.com - report health
    www.politicalplace.com you are invited to join!
    Last edited: Jul 3, 2005

Share This Page